Making use of certain linear operator, we define a new subclass of uniformly convex functions with negative coefficients and obtain coefficient estimates, extreme points, closure and inclusion theorems and the radii of starlikeness and convexity for the new subclass. Furthermore, results on convolution products are discussed.

How to Cite
SELVARAJ, C.; VASANTHI, N.. Linear Operators Associated With A Certain Subclass Of Uniformly Convex Functions. Global Journal of Science Frontier Research, [S.l.], v. 10, n. 4, sep. 2010. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/176>. Date accessed: 20 jan. 2022.